# SDR SWAA022896

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 52,676 hours, 39,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM.
